# SDR SWAA2012050103623

- Difficulty date: March 24, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 67,528 hours, 63,737 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT DELAMINATED ON OUTBOARD END UPPER SURFACE.  REPAIRED NR3 SLAT IAW SRM.
